# SDR A6WA201441485

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 29,481 hours, 27,929 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RECEIVED RED WARNING GEAR DISAGREE MSG, AIRSPEED 195 KNOTS, ON RETRACTION, GEAR SELECTED UP, NO OTHER EIC.  AS MSG POSTED, MAINS WEE WHITE, NOSE WAS RED, MANUAL RELEASE SYS OPERATED IAW QRH, HYD QUT NR 3 50 PERCENT TEMP 65 DEG, HYD PUMP 3B ON.  IAW 272855 4 FOR LANDING GEAR RETRACTION MEL.
